Log in
Endometriosis UK
38,031 members33,260 posts

Anyone had mefenamic acid?

My doctor prescribed me this pain relief while I go through a bunch of tests, but I took two yesterday (at two separate times) and ever since I've been so nauseous, I've had about two hours of sleep last night/ this morning because the whole time I felt like I was on a boat and every time I was just about to drift off I felt like I was going to die.

It makes the abdominal pain go away for a few hours, but has left me feeling more faint than before, and my bleeding is so much more but not sure if that's just a coincidence. I'm scared to take them again because this is worse than the stomach ache.

Just wondering if anyone else had a similar experience.

5 Replies
oldestnewest

Hi there! I'm also on mefenamic acid and i know how you feel. Although i don't feel nauseous on it i understand the boat feeling your talking about and the sense of doom, i get quite emotional. It should actually help lessen your bleeding so i would probably go back to your doctor and have a chat about it or ring up the out of hours doctors.

Reply

I honestly feel like I'm about to drop at any moment, I feel faint most days but I ignore it and take a few breaks but even lying down and breathing is making me feel like I'm about to pass out 😩 I didn't know that about the bleeding, it's gone from like period like bleeding (though I'm not on my period) yesterday, to like constant right now so that's probably not good

Reply

Do you think feeling faint is related to the tablets or to your endo? I get lightheaded and occasional breathlessness and i always think it's related to endo, i think being in pain takes it's toll on your body, especially when doing any intense exercising i feel like i'm going to faint and get very nauseous!

Reply

Hey,

I have taken mefanamic tablets and I had no bad side effects although I didn't really think they helped much with the pain?

Are you taking them with meals/food? I know that they are quite strong and you should be taking with a meal and keeping well hydrated. If not perhaps that could be causing your side effects?

If you carry on feeling that way taking them then I would go see your dr for some other pain relief. There's nothing worse than nausea! I feel for you

Hope you're feeling better soon. Xx

Reply

I was prescribed it for years but I now just use ibuprofen instead as the MA gave me a bad stomach. Not nice!

Reply

You may also like...